MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PRESSURE MONITORING MEDEX PRESSURE INFUSION C-FUSO; INFUSOR, PRESSURE, FOR I.V. BAGS

SMITHS MEDICAL ASD, INC. PRESSURE MONITORING MEDEX PRESSURE INFUSION C-FUSO; INFUSOR, PRESSURE, FOR I.V. BAGS
Model Number MX4810
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A product sample was received for evaluation.Visual and functional testing were performed.Two (2) units were returned.Both units returned without the squeeze bulb assembly.One unit was received with the gauge assembly indicator needle reading approximately 350mmhg with zero pressure applied.The reported issue could not be confirmed without the squeeze bulb assembly and the bonded luer adaptor.The reported issue could not be confirmed.Each unit had a bulb assembly attached to test to see if the assembly inflates, holds pressure without leaking and the gauge indicator needle moves.Units inflated as required and gauge needle indicator needles moves freely.Root cause cannot be determined.No product information has been provided to date.This remediation mdr was generated under protocol(b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that the bags were breaking very quickly and the inflating bulb was breaking off the stop and could not put it back on.No patient injury was reported.

Brand Name
PRESSURE MONITORING MEDEX PRESSURE INFUSION C-FUSO
Common Device Name
INFUSOR, PRESSURE, FOR I.V. BAGS
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15392983
Report Number3012307300-2022-18332
Device Sequence Number5056578
Product Code KZD
UDI-Device Identifier50351688507004
UDI-Public50351688507004
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX4810
Device Catalogue NumberMX4810
Device Lot Number3959829
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown